# SDR R61A2022070700426

- Difficulty date: June 20, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 18,649 hours, 12,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Dented
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD FUSELAGE DAMAGED BELOW RH LOWER SMART PROBE. REPAIRED DAMAGE IAW EMB ETD2022-170-021284. ALSO REF VP-025972-2022 N/R 1,9,10,11,22,23 FOR REPAIR.
